Partial regularity for the crack set minimizing the two-dimensional Griffith energy - Archive ouverte HAL Access content directly
Journal Articles Journal of the European Mathematical Society Year : 2022

Partial regularity for the crack set minimizing the two-dimensional Griffith energy

Abstract

In this paper we prove a $C^{1,\alpha}$ regularity result for minimizers of the planar Griffith functional arising from a variational model of brittle fracture. We prove that any isolated connected component of the crack, the singular set of a minimizer, is locally a $C^{1,\alpha}$ curve outside a set of zero Hausdorff measure.
Fichier principal
Vignette du fichier
BIL_final.pdf (417.4 Ko) Télécharger le fichier
Origin Files produced by the author(s)
Loading...

Dates and versions

hal-02137687 , version 1 (23-05-2019)

Identifiers

  • HAL Id : hal-02137687 , version 1

Cite

Jean-François Babadjian, Flaviana Iurlano, Antoine Lemenant. Partial regularity for the crack set minimizing the two-dimensional Griffith energy. Journal of the European Mathematical Society, 2022, 24 (7), pp.2443-2492. ⟨hal-02137687⟩
161 View
161 Download

Share

Gmail Mastodon Facebook X LinkedIn More